# SDR 03FDEA01844

- Difficulty date: October 31, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Brake
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-2740-72134 FLIGHT CONTROLS - HORIZONTAL STAB BRAKE CONTROL, ADJUST NUMBER OF REQUIRED WASHERS.  CLOSING ACTION ON 10/31/03 ON N/R S00027.  COMPLIED WITH EA 7-2740-72134.
